# SDR UALA2013042903005

- Difficulty date: April 26, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 70,408 hours, 26,088 cycles
- Engine: Pwa PW2037
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Failed
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD AFT LAVATORY DOOR BINDING AND HAD TO BE REMOVED TO FREE A PASSENGER.  FOUND LATCH MECHANISM DEAD BOLTS SHEARED.  REPLACED LATCH ASSY, OPS CHECKS OKAY.
